# SDR DALA2017043003504

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON AFT BULKHEAD AFT FACE BS 1395, PROTECTION LONGERON 29R.  REPLACED IAW SRM 51-30-05, 51-30-02 AND DWG 9915561, REV CG.
